MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR400)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR400)
Model Number 866185
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
During a survey conducted as part of post market clinical follow up, the customer claimed that there is a discrepancy in the device¿s temperature readings.The device was in use on a patient.There was no report of patient or user harm.
 
Event or Problem Description
During a survey conducted as part of post market clinical follow up, the customer claimed that there was a discrepancy in the device¿s temperature readings.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
EXPRESSION PATIENT MONITOR (MR400)
Common Device Name
EXPRESSION PATIENT MONITOR (MR400)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
MDR Report Key12160324
Report Number1051786-2021-10032
Device Sequence Number14622277
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public00884838039131
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866185
Device Catalogue Number866185
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/18/2021
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1